# SDR QXEA2009102600845

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - 8 YR TASK -  DURING INSPECTION FOUND GOUGE ON LT FLOOR SEAT TRACK AT FS 565.  REMOVED GOUGE IAW CRJ700 SRM 51-21-06-001-001-A01.  REMOVED .015 OF MATERIAL OUT OF .105.  FOUND TO BE WITH IN LIMITS IAW REO 670-53-00-013.  TREATED AREA IAW CRJ700 SRM 51-21-11-001-001-A01.
